| Catalog Number |
VCPB259H |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a subcutaneous suturing surgery for bridging procedure on (b)(6) 2025 and suture was used.Before the surgery, a small hole shaped damage was found on the packaging, and the customer marked it with a marker on the outside of the packaging (vcpb259h/tbmmkb.Changed another one to continue the surgery (vcpb259h/10550j) , the problem of pulling off suture needle had happened in the newly dispensed suture when it was opened to prepare for surgery.Changed another one to complete the surgery.There is no report on patient's injury.There will return two actual products and (16 vcpb259h/10550j) representative samples for analysis.No additional information could be provided.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # = >(b)(4).H6 type of investigation: b21 - device evaluation pending this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The device upon which this medwatch is based has been received, however, the product evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained via: please provide the following information for vcpb259h/tbmmkb ¿ were there any issues with the seal of the sterile packaging? --no ¿ are there any tears/holes in the sterile packaging? --yes ¿ please describe the sterile packaging: ¿ was the sterility of the device compromised? --please refer to the event description, other information requested is unknown.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/24/2026.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h3, h6.H3 investigational summary: the product was returned to ethicon for evaluation.An empty opened foil, a labeled winding former with an undispensed needle suture combination.Product code vcpb259h.During the visual inspection of the foil packet, excessive wrinkles were noted in the packet.The packet was examined and several holes in cavities were observed.The condition is an indicative of handling and storage issues that occurred outside of ethicon control.As part of the ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.